# SDR IPXA2025041706768

- Difficulty date: April 9, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 72,259 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, CRACK-STIFFENER, FWD CARGO STA 785.9 RBL 54.81.(REPAIR) I.A.W AMM 53-01-06-400-801 REV.144 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL. I.A.W AMM 25-57-05-404-006, AMM 25-58-01-404-005 AND AMM 25-58-05-404-052 REV.144 RESTORED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
